JournalszaaVol. 2, No. 3pp. 193–206

On stable space dependent stationary solutions of a competition system with diffusion

  • Piero de Mottoni

    Consiglio Nazionale delle Ricerche, Roma, Italy
  • A. Schiaffino

    Università di Roma La Sapienza, Italy
  • Alberto Tesei

    Università di Roma La Sapienza, Italy
On stable space dependent stationary solutions of a competition system with diffusion cover
Download PDF

Abstract

A quasilinear parabolic system of two equations is considered, only one of which includes the diffusion term. The bifurcation of nonnegative stationary solutions is studied together with their stability character and their dependence on the "space" variables.

Cite this article

Piero de Mottoni, A. Schiaffino, Alberto Tesei, On stable space dependent stationary solutions of a competition system with diffusion. Z. Anal. Anwend. 2 (1983), no. 3, pp. 193–206

DOI 10.4171/ZAA/59